# SDR DL757980487

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Component: 767
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R-1 DOOR EMERGENCY LIGHT INOP.  RELAMPED, OPS CK OK.
